MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CONVERTORS; DRAPE, SURGICAL, EXEMPT

CARDINAL HEALTH 200, LLC CONVERTORS; DRAPE, SURGICAL, EXEMPT
Model Number 9349
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
While opening to the back surgical table, scrub tech noticed that the outside packaging, of the convertors general purpose sterile three-quarter drape, was stuck to the inside sterile wrapping.As it was opened, it ripped the inside wrapping making it no longer sterile.

Brand Name
CONVERTORS
Common Device Name
DRAPE, SURGICAL, EXEMPT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key11841001
Report Number11841001
Device Sequence Number3660984
Product Code PUI
UDI-Device Identifier10885380062261
UDI-Public(01)10885380062261
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2021
Report Date (Section F) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9349
Device Catalogue Number9349
Device Lot Number20LEC124
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/18/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight64
Date Report Sent to FDA05/06/2021